# SDR DALA2015121107639

- Difficulty date: December 11, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 115,784 hours, 16,612 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1562
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER AT BS 1562 FOUND S-39R CRACKED.  REPAIRED IAW SRM 53-00.
